A remark on a theorem of Banach
Studia Mathematica (1965)
- Volume: 25, Issue: 3, page 367-367
- ISSN: 0039-3223
Access Full Article
topHow to cite
topWilliamson, R.. "A remark on a theorem of Banach." Studia Mathematica 25.3 (1965): 367-367. <http://eudml.org/doc/217128>.
@article{Williamson1965,
author = {Williamson, R.},
journal = {Studia Mathematica},
keywords = {functional analysis},
language = {eng},
number = {3},
pages = {367-367},
title = {A remark on a theorem of Banach},
url = {http://eudml.org/doc/217128},
volume = {25},
year = {1965},
}
TY - JOUR
AU - Williamson, R.
TI - A remark on a theorem of Banach
JO - Studia Mathematica
PY - 1965
VL - 25
IS - 3
SP - 367
EP - 367
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/217128
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.